MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES

HTL-STREFA S.A. TECHLITE PEN NEEDLES
Model Number 32G X 6MM
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tests on archival sample were performed for compliance with the parameters established in product specifications.No defects or other nonconformities were found.The tests on customer sample were performed for compliance with the parameters established in product specifications.The defects under complaint were not confirmed in the sample from customer.
 
Event or Problem Description
User is not able to use or prime insulin pen needle.Probably needles were bent.
 
Additional Manufacturer Narrative
Method code changed.
 
Event or Problem Description
User is not able to use or prime insulin pen needle.Probably needles were bent.
 
Additional Manufacturer Narrative
The tests on customer sample were performed for compliance with the parameters established in product specifications.The defects under complaint were not confirmed in the sample from customer.The probable cause of such defect was non-axial twisting pen needle on pen injector.
 
Event or Problem Description
User is not able to use or prime insulin pen needle.Probably needles were bent.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7804431
Report Number9613304-2018-00011
Device Sequence Number11085354
Product Code FMI
UDI-Device Identifier00015482236328
UDI-Public(01)00015482236328(17)220601(10)X56P7
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/01/2022
Device Model Number32G X 6MM
Device Catalogue Number8648
Device Lot NumberX56P7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2018
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer08/13/2018
08/13/2018
Initial Report FDA Received Date08/22/2018
Supplement Report FDA Received Date10/23/2018
10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1